# SDR MWEA011054

- Difficulty date: July 17, 2001
- Submitted: July 17, 2001
- Operation: Air carrier
- Aircraft: N700ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45696
- Aircraft time: 81,125 hours, 75,347 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Skin
- Part number: 99117731
- Condition: Cracked
- Location: Sta. Xfs 202-299
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMEROUS CRACKS ON LEFT WING UPPER AND LOWER INNER SKIN OF #2 LEADING EDGE, BETWEEN STATIONS XFS 202.400 - 299.939.  --  REMOVED DAMAGED AREA, FABRICATED AND INSTALLED REPAIR DOUBLERS.
